# SDR MZZA96007

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5241 · Galley Doors
- Part: Latch
- Part number: 65C1990119
- Condition: Damaged
- Location: R1 Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, EXCESSIVE BROKEN WIRES WERE FOUND ON R1 GALLEY DOOR ESCAPE SLIDE LATCH CABLE.  THE DAMAGED ESCAPE SLIDE LATCH ASSEMBLY WAS REMOVED AND REPLACED PER B727 MM 25-60-15.  REF: HANGAR NON ROUTINE REPAIR ITEM CARD NR 0724976 (SEQ 02086).  (M)
